Stability of radial symmetry for a Monge-Ampère overdetermined problem

Barbara Brandolini, Barbara Brandolini, Carlo Nitsch, Cristina Trombetti, Paolo Salani

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

Recently the symmetry of solutions to overdetermined problems has been established for the class of Hessian operators, including the Monge-Ampère operator. In this paper we prove that the radial symmetry of the domain and of the solution to an overdetermined Dirichlet problem for the Monge-Ampère equation is stable under suitable perturbations of the data. © 2008 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag.
Original languageEnglish
Pages (from-to)445-453
Number of pages9
JournalAnnali di Matematica Pura ed Applicata
Volume188
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stability of radial symmetry for a Monge-Ampère overdetermined problem'. Together they form a unique fingerprint.

Cite this